Weitzenböck Formula for $SL(q)$-foliations

Volume 58 / 2010

Adam Bartoszek, Jerzy Kalina, Antoni Pierzchalski Bulletin Polish Acad. Sci. Math. 58 (2010), 179-188 MSC: Primary 58J60; Secondary 53C29, 53C12. DOI: 10.4064/ba58-2-8

Abstract

A Weitzenböck formula for $SL(q)$-foliations is derived. Its linear part is a relative trace of the relative curvature operator acting on vector valued forms.

Authors

  • Adam BartoszekFaculty of Mathematics and Computer Science
    Lodz University
    Banacha 22
    90-238 Łódź, Poland
    e-mail
  • Jerzy KalinaInstitute of Mathematics
    Technical University of Lodz
    Al. Politechniki 11
    93-590 Łódź, Poland
    e-mail
  • Antoni PierzchalskiFaculty of Mathematics and Computer Science
    Lodz University
    Banacha 22
    90-238 Łódź, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image